New Microdoser Questions

Home Forums General Discussion New Microdoser Questions

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #76114
    Lisa Manahan
    Participant
      Up
      0
      Down
      ::

      I’m on my 4th day taking 100mg microdosing golden teacher, which also has 6,000mg of lions mane in it. That seems like a high dose of lions mane, does anyone know? I have abdominal issues already and am concerned that this made it worse or it could be a coincidence. Tomorrow will be my “off day” so maybe I’ll notice my stomach feeling better. But I’m putting myself through a lot at once, I weaned off of Zoloft and Klonopin to start this journey. It’s hard that you need to be off those meds in order to benefit from microdosing, because what happens in the meantime? Until the microdosing kicks in, you’re going to struggle mentally? I’m sorry to be rambling. I’m very committed to this journey and need support.Mush love

    Viewing 1 post (of 1 total)
    • You must be logged in to reply to this topic.
    Array ( [0] => 131 [1] => 156 [2] => 11 [3] => 149 [4] => 5 [5] => 135 [6] => 136 [7] => 9 [8] => 157 [9] => 134 [10] => 138 [11] => 4 [12] => 7 [13] => 133 [14] => 137 [15] => 8 [16] => 1 [17] => 6 )
    0
      0
      Your Cart
      Your cart is emptyReturn to Offerings